# SDR IPXA2025020957045

- Difficulty date: January 12, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 27,355 hours, 16,744 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Condition: Broken
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, CENTER FLAP, O/B EDGE HAS BRACKET BROKEN. DOT 103-62.  REMOVERD AND REPLACE BRACKET AT L/H WING CENTER FLAP. FABRICATED BRACKET:P/N 2024-T3 0.32B  BATCH 0004247650   P/N C3213-5-08  BATCH: 00044268033  IAW A300-600 SRM 51-40-21.
